Exact asymptotic behavior of pulsating traveling waves for a periodic monostable lattice dynamical system

Shi Liang Wu, Guang Sheng Chen, Cheng Hsiung Hsu

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is concerned with the pulsating traveling waves of a periodic lattice dynamical system with monostable nonlinearity. We first establish the exponential upper and lower bounds of the pulsating wave profiles at minus infinity. Then we prove the uniqueness result and derive the asymptotic behavior of all non-critical monostable pulsating traveling waves. This might be the first time to obtain the exact asymptotic behavior of the pulsating traveling waves for periodic discrete systems towards the unstable steady state.

Original languageEnglish
Pages (from-to)1697-1710
Number of pages14
JournalProceedings of the American Mathematical Society
Volume149
Issue number4
DOIs
StatePublished - Apr 2021

Keywords

  • Monostable nonlinearity
  • Periodic lattice dynamical system
  • Pulsating traveling wave

Fingerprint

Dive into the research topics of 'Exact asymptotic behavior of pulsating traveling waves for a periodic monostable lattice dynamical system'. Together they form a unique fingerprint.

Cite this